# SDR 95ZZZX1013

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 37061647
- Condition: Cracked
- Location: Fwd Cargo Door
- Part time: 71,536 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT 'A' DOOR RT, NR 2 FITTING CRACKED.
